MAUDE Adverse Event Report: ARTHREX, INC. ARTHREX ANGEL PRP KIT; PLATELET AND PLASMA SEPARATOR FOR BONE GRAFT HANDLING

ARTHREX, INC. ARTHREX ANGEL PRP KIT; PLATELET AND PLASMA SEPARATOR FOR BONE GRAFT HANDLING
Lot Number 4256152686
Health Effect - Clinical Code Rupture (2208)
Date of Event 12/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
During an ortho appointment, patient was to receive prp injection to left knee.Arthrex angel prp kit was utilized.Arthrex angel prp kit; unit #: (b)(4) abs-10061t, lot: 4256152686, exp: 2026-08-31.This kit did not perform as expected in the centrifuge table.The centrifuge is used to separate blood components and the plasma is funneled into a syringe yielding 5cc of plasma.This time the components were not separated appropriately yielding approximated 9cc of partially separated fluids.Thus, another blood specimen was needed from patient.During the patient's appointment 120 ml of blood is drawn to be used in the centrifuge.Using the kits, the specimen is then separated into its components, allowing the prp to be performed.Because the separation did not occur, the blood draw had to be repeated and the specimen placed in the centrifuge, utilizing a fresh kit.Arthrex angel prp kit; unit #: (b)(4), ref: abs- 10061t, lot: 4256152686, exp: 2026-08-31.Smaller veins had to accessed, several collapse or vein to rupture.

Brand Name
ARTHREX ANGEL PRP KIT
Common Device Name
PLATELET AND PLASMA SEPARATOR FOR BONE GRAFT HANDLING
Manufacturer (Section D)
ARTHREX, INC.
MDR Report Key21085688
Report NumberMW5164349
Device Sequence Number17834137
Product Code ORG
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Lot Number4256152686
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/06/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age33 YR
Patient SexMale
Patient RaceWhite